Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 39, Issue 2, 2003
Metadata
 

The Structure of Group C-algebras of the Generalized Dixmier Groups
Takahiro Sudo
pp. 205–225
Abstract | Full-Text PDF (231 KB) | Metadata

Carleman Inequalities for Parabolic Equations in Sobolev Spaces of Negative Order and Exact Controllability for Semilinear Parabolic Equations
Oleg Yu. Emanouilov (Imanuvilov) and Masahiro Yamamoto
pp. 227–274
Abstract | Full-Text PDF (361 KB) | Metadata

A Maillet Type Theorem for First Order Singular Nonlinear Partial Differential Equations
Akira Shirai
pp. 275–296
Abstract | Full-Text PDF (220 KB) | Metadata

Eigenvalue Asymptotics for the Schrödinger Operator with Steplike Magnetic Field and Slowly Decreasing Electric Potential
Shin-ichi Shirai
pp. 297–330
Abstract | Full-Text PDF (274 KB) | Metadata

Noncommutative Sobolev Spaces, C Algebras and Schwartz Distributions Associated with Semicircular Systems
Masaru Mizuo
pp. 331–363
Abstract | Full-Text PDF (305 KB) | Metadata

On a Certain Semiclassical Problem on Wiener Spaces
Shigeki Aida
pp. 365–392
Abstract | Full-Text PDF (260 KB) | Metadata

The Poincaré Series of Some Special Quasihomogeneous Surface Singularities
Wolfgang Ebeling
pp. 393–413
Abstract | Full-Text PDF (221 KB) | Metadata